# SDR REXA201200025

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,407 hours, 20,284 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Damaged
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR FLAP FAIL CAUTION MESSAGE FLAPS 13 INDICATION QRH FLAPS FAIL COMPLETE.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I) AMOC DATED MARCH 27, 2009, TR#27-012 PER AMOC DATED DECEMBE 18, 2009 AND PA AD 27-052G.  FOUND LT FLAP ACTUATOR FLEX SHAFTS 1-5 DAMAGED AND RT FLAP ACTUATOR FLEX SHAFTS&5 DAMAGED, LT + RT FLEX SHAFTS WERE REPLACED IAW AMM 27-53-10.  ALSO PERFORMED FLAP SYSTEM LUBE IAW CHECKLIST PROVIDED.  FLAP SYS CHECKS NORMAL IAW AMM 27-50-00.
